Is acetaminophen a NSAID?
User rating for this question
is acetaminophen a MSAID?
Posted Fri, 20 Dec 2013 in Medicines and Side Effects
Answered by Dr. Guru 34 minutes later
Brief Answer: No! Detailed Answer: Hi, Thanks for consulting HealthcareMagic! NSAID stands for Non-steroidal anti-inflammatory drugs. Acetaminophen is considered separately from NSAIDs and is not included as one of the NSAID. Moreover, it's adverse reactions are much more different than that of NSAIDs. Hope I have answered your query. Let me know if you have have any clarifications. If not, you can close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
People also viewed
- Citalopram cause hard nipples
- Warm sensation in chest and stomach
- Clindamycin can it cause missed period
- Vulva tingling during pregnancy
- Spasmoproxyvon nsaid
- Can clopilet cause stones
- Does citalopram cause sensitive nipples
- Vyvanse hair loss
- Is paracetamol an nsaid
- Can colonscopy cause impotence
- Is etodolac an nsaid
- Is codeine an nsaid
- Warts on vocal cords raspy voice
- Instaflex nsaids
- Warts turned white with warticon is it working